# SDR R61A2022051200335

- Difficulty date: May 6, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 29,153 hours, 21,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2403
- Condition: Detached
- Location: Zone 100
- Part time: 6,617 hours, 5,131 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, L1 DOOR SLIDE CAME OFF THE DOOR ONTO THE JETBRIDGE WHEN THE GATE AGENT OPENED THE DOOR. SLIDE IS STABLE, WRAPPED UP, AND NO INFLATION.  R&R EMERGENCY SLIDE AT L1 DOOR.
